# SDR YENA2022110801099

- Difficulty date: November 3, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 4,992 hours, 977 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fdu
- Part number: 9090120201
- Part serial: A0059037
- Condition: Failed
- Location: 2wd2
- Part time: 8,604 hours, 2,363 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2104, BOS-LGW. (ETOPS) 'ON APPROACH TO LANDING ENGINE 2 FIRE LOOP A FAULT APPEARED ON ECAM. ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ); REMOVED AND REPLACED FDU 2 PER AMM 26-12-34 PB401. THE OPS CHECK IS GOOD. NO FAULTS NOTED. THIS CLEARS MDDR 490121. INOP PLACARD REMOVED. MX-4 UPDATED. MCC NOTIFIED.' (SUPPLEMENTAL INFORMATION ADDED TO DESCRIPTION)
